MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: femur cemented cruciate retaining (cr) catalog # 42502006002 lot # 64276519; tibia cemented 5 degree stemmed catalog # 42532006402 lot # 64075020; all poly patella catalog # 42540000032 lot # 64441505.Persona cem fem/cem tib/s catalog # 98-0002-400-00 lot # unknown.Customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Multiple mdr reports were filled for this event: 3007963827-2020-00329, 3007963827-2020-00330, 0002648920-2020-00538.Remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient experienced pain, alignment issues and broken bone in her foot.No revision procedure has been reported to date.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key11055412
Report Number3007963827-2020-00331
Device Sequence Number16887850
Product Code JWH
UDI-Device Identifier00889024240148
UDI-Public(01)00889024240148
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42521200410
Device Lot Number64090936
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91